# SDR UIEA2020111402392

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,915 hours, 22,333 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL360 LEFT RADAR SYSTEM AT 0 DEG TILT RETURNS SOLID RED BEYOND 80 NM.  RIGHT RADAR SYSTEM RETURNS "NORMAL" GROUND CLUTTER AT SAME SETTING.  SUSPECT LEFT RADAR TILT IS OUT OF CALIBRATION.  PERFORMED WXR BITE, IAW FIM 34-43 FT 805, NO FAULTS NOTED.  OPERATIONS CHECK GOOD.  PERFORMED WXR OPERATIONS TEST, IAW AMM 34-43-00.  OPERATIONS TEST GOOD.
